# SDR PCSA2010111601

- Difficulty date: November 11, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- Aircraft time: 77,126 hours, 44,796 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sys
- Condition: False Activation
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 STRUT OVERHEAT.  PERFORMED ABNORMAL PROCEDURE.  NO FURTHER OCCURRENCE.  MAINTENANCE PERFORMED TEST OF THE OVERHEAT SYSTEM PER AMM.  TEST NORMAL.  ACCOMPLISHED ENGINE RUN-UP, SYSTEM CHECK NORMAL.  NO OVERHEAT NR 1 ENGINE.
